# SDR SWAA2014120934878

- Difficulty date: November 30, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 50,460 hours, 29,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING PANEL 551AT FWD INBD ATTACH BRACKET CRACKED.  REPAIRED BRACKET IAW EA.
